# SDR CALA0700264

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 39,439 hours, 4,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W4912
- Condition: Cracked
- Location: Bs 2272
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RIGHT LOWER SEAL FAIRING SKIN AT BS 2272, S26R.  THE SKIN WAS REPAIRED IAW SRM 53-80-70, REPAIR 1, FIGURE 204.
